|taking Viramune with HEP C
Sep 12, 2001
I started drug therapy in January. I started on Zerit, Epivir, and Viramune. I went from 400 T-cells to 1000 and 250,000 Viral Load down to undetectable. I also have Hep C, which is also now undetectable. I have stopped drinking and I am taking lots of supplements, Milk Thistle, Ester C, Grape seed Extract, NAC, Olive Leaf Extract, and Liver Toner. I have a very healthy diet and I feel great. I have a concern with Viramune and Hep C. I heard that a new side effect is that it can cause severe liver damage, is this true? One source said that, since I have Hep C, I should stay away from Viramune. What are the latest findings? I am not sure if I should remove this drug from my cocktail.
Response from Dr. Dieterich
Viramune can cause hepatitis to be sure, but usually in the first 12 weeks of treatment and almost always in the first 4 weeks. If you are tolerating it now, it is unlikely that you will have any problems with it. In addition, you said the HCV is undectable so that may not be a problem either. Stay with the Viramune and the other drugs and have your MD monitor your liver and hepatitis C status. Keep up the good work! DTD
Health risk of vaccination on already immunised person
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Dry Mouth After Masturbation Worried I Have HIV
- Flu Symptoms After Vaginal Sex Without Condom Does It Mean I Have HIV
- Groin Pain After Swallowing Cum Worried I Have HIV
- Oral Ulcers After Drinking Water Sign Of HIV AIDS
- Sinus Infection After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.